# SDR SWIA201439194

- Difficulty date: August 17, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 32,250 hours, 43,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK FLASHLIGHT BATTERIES INOPERATIVE.  R & R BATTERIES IN FLASHLIGHT.  OPS CHECKED GOOD.
